# SDR CALA2013120293366

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,986 hours, 23,781 cycles
- Engine: Pwa PW2040
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stud
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25 DEF FWD AISLE LEG LOCK LOOSE.  LOCK NUT SPINNING IN LEG ASSEMBLY.  REPLACED STUD & ANTI RATTLE NUT, SEAT SECURED.
